# SDR CALA2018102202154

- Difficulty date: October 17, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 82,697 hours, 26,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 148N3138
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-49-3-8084) APU INLET DOOR HOUSING TO FUSELAGE CUT OUT HAS AREAS OF CORROSION WITH BLOWN OUT SECTIONS AS VIEWED THRU ACCESS 311AL. REF NR 0025779.
